LEARN, SHOP & CHAT ABOUT PLASTIC SURGERY, BEAUTY AND ANTI-AGING
You're here: Home > Message Boards > Ask A Plastic Surgeon, Doctor, Expert > Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

Plastic Surgery, Beauty, Skin Care Message Boards & Blogs

Our message boards are for all of us who want to talk, listen, share, and support fellow women and men interested in discussing plastic surgery, beauty treatments, pregnancy, gynecological concerns, aging, and various health conditions. You can read messages without logging in. To post a message, please log in or register. It's free...and being a member gives you access to important information. By using the Message Boards, you agree to the Message Boards Policies.

SUBSCRIBE: Sign up to get newsletter with weekly popular topics discussed on the boards  
 

Perlane results fading after one day!

Ask Dr. Rivkin questions on all non-surgical cosmetic procedures, laser treatments, and injection fillers, including Botox, Juvederm, Restylane, Radiesss, Sculptra, IPL, Fraxel, Thermage, Mesotherapy, Non-surgical nose job, chin/cheek augmentation, and many other procedures.

Perlane results fading after one day!

Postby mocusm » Sun Nov 09, 2008 6:15 pm

I got Perlane injections for my nasolabial folds on Saturday and I was amazed with the results. I couldn't stop looking in the mirror all day. Well, Sunday (the day after), my great results have almost vanished. What happened? Am I just not a good candidate for Perlane? Should I call the dermatologist who did the injection in? See someone else? Forget facial fillers completely and consider a facelift? (I'm only 37, but have pretty severe "face parenthesis")
PLEASE HELP. :( :( :( :( :(
mocusm
 
Posts: 4
Joined: Sun Nov 09, 2008 6:06 pm



Postby mocusm » Wed Nov 12, 2008 5:22 pm

Anyone? :?: :?:
mocusm
 
Posts: 4
Joined: Sun Nov 09, 2008 6:06 pm



Postby mocusm » Sat Nov 22, 2008 12:00 pm

Since Dr.Rivkin didn't answer my question, I did some online research to answer the question for myself. If anyone else experiences a similar problem in the future or is considering facial fillers, they don't always have results that last for months, some last only weeks, or in my case, a day.
mocusm
 
Posts: 4
Joined: Sun Nov 09, 2008 6:06 pm



Postby AlexanderRivkinM.D. » Mon Nov 24, 2008 5:15 pm

hi
sorry about that!
i must have missed your e-mail.
there's always some swelling just after an injection like perlane that fades within the first few days. did your doctor use a full syringe on you? it would be surprising if you couldn't see anything after a whole syringe was used. i would talk to the doc and tell him / her what happened. sometimes you can get a free syringe out of the company and try again. otherwise, you can use radiesse, which is a calcium filler and should be more robust.
i can't say i've seen this kind of thing happen before.
Alexander Rivkin, M.D.

11645 Wilshire Blvd. Suite 800 Los Angeles, CA 90025
www.westsideaesthetics.com
Telephone: 310 443 5273

Online recommendations are not a substitute for live consultation and examination and should not be considered as medical advice.
User avatar
AlexanderRivkinM.D.
 
Posts: 497
Joined: Mon Nov 19, 2007 3:40 pm
Location: Los Angeles, CA



Postby mocusm » Sat Nov 29, 2008 8:39 am

Thanks for the reply, it was a whole syringe. I did call the dermatologist and he said that he'd "touch it up" for the cost of the product only. I'll ask about Radiesse instead this time, which, due to his busy schedule, won't be for several weeks. :(
mocusm
 
Posts: 4
Joined: Sun Nov 09, 2008 6:06 pm




Return to Non-Surgical Cosmetic Procedures: Dr. Alex Rivkin

 

Featured Specialists











 
//test